Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 64, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Aug 4, 2017, 6:05 PM EDT for Carroll County, New Hampshire. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2017, 6:05 PM EDT (22:05 UTC)
- Expired
- Aug 4, 2017, 7:00 PM EDT
- In force
- 55 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Carroll County, NH
The radar
The Portland,ME radar (KGYX), 79 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 6:30 PM EDT | TSTM WND DMG | Tamworth, NH | CARROLL COUNTY SHERIFF DEPARTMENT REPORTS TREES DOWN IN TAMWORTH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 10.1 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 161 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 981 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
404
WUUS51 KGYX 042205
SVRGYX
NHC003-042300-
/O.NEW.KGYX.SV.W.0064.170804T2205Z-170804T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gray ME
605 PM EDT FRI AUG 4 2017
The National Weather Service in Gray Maine has issued a
* Severe Thunderstorm Warning for...
Carroll County in northern New Hampshire...
* Until 700 PM EDT
* At 605 PM EDT, a severe thunderstorm was located near
Moultonborough, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees, and power lines.
* Locations impacted include...
Conway, Ossipee, Moultonborough, Meredith, Effingham, Tamworth,
Sandwich, Wolfeboro, Bartlett, Madison, Brownfield, Freedom,
Jackson, Albany, Eaton and Tuftonboro.
This also includes...
Mount Chocorua, Champney Falls, Rocky Gorge Scenic Area, and Lower
Falls Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4391 7139 4392 7136 4394 7137 4421 7120
4397 7099 4379 7099 4374 7098 4372 7098
4357 7125 4358 7127 4369 7144 4375 7149
TIME...MOT...LOC 2205Z 208DEG 26KT 4375 7131
HAIL...0.75IN
WIND...60MPH
$$
Legro4 follow-up statements
052
WWUS51 KGYX 042216
SVSGYX
Severe Weather Statement
National Weather Service Gray ME
616 PM EDT FRI AUG 4 2017
NHC003-042300-
/O.CON.KGYX.SV.W.0064.000000T0000Z-170804T2300Z/
Carroll NH-
616 PM EDT FRI AUG 4 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR CENTRAL CARROLL COUNTY...
At 616 PM EDT, a severe thunderstorm was located over Tamworth, or 8
miles northeast of Moultonborough, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees, and power lines.
Locations impacted include...
Conway, Ossipee, Moultonborough, Effingham, Tamworth, Sandwich,
Wolfeboro, Bartlett, Madison, Brownfield, Freedom, Jackson, Albany,
Eaton and Tuftonboro.
This also includes...
Mount Chocorua, Champney Falls, Rocky Gorge Scenic Area, and Lower
Falls Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Gray Maine.
Wind damage with this storm may occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4391 7139 4392 7136 4394 7137 4421 7120
4397 7099 4379 7099 4374 7098 4372 7098
4364 7126 4363 7135 4364 7135 4371 7142
4378 7144
TIME...MOT...LOC 2216Z 208DEG 26KT 4382 7126
HAIL...0.75IN
WIND...60MPH
$$
Legro417
WWUS51 KGYX 042230
SVSGYX
Severe Weather Statement
National Weather Service Gray ME
630 PM EDT FRI AUG 4 2017
NHC003-042300-
/O.CON.KGYX.SV.W.0064.000000T0000Z-170804T2300Z/
Carroll NH-
630 PM EDT FRI AUG 4 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR CENTRAL CARROLL COUNTY...
At 630 PM EDT, a severe thunderstorm was located near Tamworth, or
near Conway, moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees, and power lines.
Locations impacted include...
Conway, Moultonborough, Ossipee, Effingham, Tamworth, Sandwich,
Bartlett, Madison, Brownfield, Freedom, Jackson, Albany and Eaton.
This also includes...
Mount Chocorua, Champney Falls, Rocky Gorge Scenic Area, and Lower
Falls Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Gray Maine.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4391 7139 4392 7136 4394 7137 4421 7120
4397 7099 4383 7099 4376 7112 4376 7132
4384 7139
TIME...MOT...LOC 2230Z 208DEG 26KT 4391 7119
HAIL...<.75IN
WIND...60MPH
$$
Legro480
WWUS51 KGYX 042245
SVSGYX
Severe Weather Statement
National Weather Service Gray ME
645 PM EDT FRI AUG 4 2017
NHC003-042300-
/O.CON.KGYX.SV.W.0064.000000T0000Z-170804T2300Z/
Carroll NH-
645 PM EDT FRI AUG 4 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHEASTERN CARROLL COUNTY...
At 645 PM EDT, a severe thunderstorm was located over Conway, moving
northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees, and power lines.
Locations impacted include...
Conway, Tamworth, Bartlett, Madison, Freedom, Jackson, Albany and
Eaton.
This also includes...
Mount Chocorua, Champney Falls, Rocky Gorge Scenic Area, and Lower
Falls Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Gray Maine.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4394 7137 4421 7120 4397 7099 4387 7103
4383 7115 4390 7128
TIME...MOT...LOC 2245Z 208DEG 26KT 4401 7112
HAIL...<.75IN
WIND...60MPH
$$
Legro110
WWUS51 KGYX 042258
SVSGYX
Severe Weather Statement
National Weather Service Gray ME
658 PM EDT FRI AUG 4 2017
NHC003-042308-
/O.EXP.KGYX.SV.W.0064.000000T0000Z-170804T2300Z/
Carroll NH-
658 PM EDT FRI AUG 4 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CARROLL COUNTY
WILL EXPIRE AT 700 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
LAT...LON 4394 7137 4421 7120 4397 7099 4387 7103
4383 7115 4390 7128
TIME...MOT...LOC 2258Z 208DEG 26KT 4408 7107
$$
LegroWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 3:13 PM EDT, 2 hours 52 minutes earlier.
Area forecast discussion, Aug 4, 3:13 PM EDT, 2 hours 52 minutes before
Area Forecast Discussion National Weather Service Gray ME 313 PM EDT Fri Aug 4 2017 .SYNOPSIS... A warm humid air mass will remain over the northeast tonight into Saturday. A low pressure system moving through Quebec Saturday will help to drive a cold front through the region late in the day. The front will be the focus for a more organized area of showers and thunderstorms...some of which could be on the strong side. High pressure will build south of the region on Sunday and will hold south of the region Sunday night. Another system approaches from the Great Lakes early next week bringing a return to unsettled weather, mainly Monday afternoon into early Tuesday. && .NEAR TERM /THROUGH TONIGHT/... Satellite imagery shows a widespread area of low clouds/fog lurking along the immediate coast and offshore from an area PMW-RKD. This area will move west to coastal and inland areas by this evening as the light southeast flow continues through the night. Elsewhere the scattered evening showers/thunderstorms will come to an end late this evening. Dewpoint will continue to be on the rise so a warm muggy night can be expected. Overnight lows will be in the 60s. && .SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/... An upper trof over the Great Lakes will be moving east across the region Sat producing widespread showers and scattered thunderstorms. Some of the storms could be strong due to increased shear. SPC has put the area in a "Marginal Risk" for severe storms. High PWATS will also guarantee heavy tropical downpours with some of the showers and storms, especially in the afternoon. The associated FROPA will move off the coast by late afternoon or early evening. Clearing will take place behind the FROPA Sat night with cooler and drier to move in. Models show overnight lows dropping into the 50s over most areas except along the coast where low temps will be near 60. && .LONG TERM /SUNDAY THROUGH FRIDAY/... Sunday looks like the winner of the weekend as we'll be in a dry post frontal air mass. Temps in the 70s, low dewpoints, and sunny. The only blemish (if you want to call it that) will be a westerly breeze with winds gusting to around 25 mph. Things start to change in a hurry Monday through as low pressure rapidly approaches from the southwest. There is some question as to how much precipitation this low will bring with it since there is convection involved with it upstream. At this time, a steady rain looks to develop from southwest to northeast during the day Monday. It's possible the rain could be heavy at times Monday night across southern zones where some convective elements could come into play that could deliver and inch or two of rain. Rain comes to an end early Tuesday. Fair weather is then expected for much of the rest of the week. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... Short Term...A solid area of stratus/fog just offshore will overspread coastal and inland areas from KPWM-KRKD and inland to KAUG this evening and continue into Sat morning. Elsewhere VFR conditions except briefly MVFR in any sct -shra/tsra into this evening. Areas of low clouds may also form in some of the valleys and coastal areas further south. Widespread MVFR/IFR conditions Sat in showers and sct thunderstorms due to the approaching upper trof. Conditions become VFR behind the FROPA Sat evening from west to east. Long Term...VFR Sunday becoming MVFR Monday then IFR Monday night into Tuesday morning in rain. VFR Wed. && .MARINE... Short Term...Winds/Seas remain blo SCA through Saturday night. Long Term...SCA conditions will be possible Monday night into Tuesday with low pressure. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...None. NH...None. MARINE...None. && NEAR TERM...Marine SHORT TERM...Marine LONG TERM...Ekster
Hazardous weather outlook, Aug 4, 3:44 PM EDT, 2 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 344 PM EDT Fri Aug 4 2017 MEZ007>009-012>014-018>028-NHZ001>015-051945- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Interior York- Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo- Northern Coos-Southern Coos-Northern Grafton-Northern Carroll- Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap- Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham- Coastal Rockingham-Western And Central Hillsborough- 344 PM EDT Fri Aug 4 2017 This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, west central Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...This Afternoon and Tonight. Scattered thunderstorms will wane around Sunset. The primary threat from these slow moving storms will be heavy rain...though an isolated storm capable of gusty winds or small hail is possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A cold front will cross the region Saturday afternoon...with a more organized threat for showers and thunderstorms. In addition to heavy rainfall...a couple of storms will be capable of damaging winds and hail. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Saturday. ANZ150>154-051945- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 344 PM EDT Fri Aug 4 2017 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms are expected to cross the waters Saturday and Saturday evening. Some storms may produce gusty winds and small hail. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Saturday.
In the hours before
Special weather statement, Aug 4, 3:39 PM EDT, 2 hours 26 minutes before
Special Weather Statement National Weather Service Gray ME 339 PM EDT FRI AUG 4 2017 MEZ012-019-020-042015- Southern Oxford-Androscoggin-Interior Cumberland- 339 PM EDT FRI AUG 4 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL OXFORD... SOUTHWESTERN ANDROSCOGGIN AND NORTHWESTERN CUMBERLAND COUNTIES... At 339 PM EDT, a strong thunderstorm was located over Naples, moving northeast at 10 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. Locations impacted include... Bridgton, Naples, Gray, Raymond, Casco, Harrison, Denmark, Sebago, Otisfield, Oxford, Baldwin, Poland and New Gloucester. This includes Interstate 95 near mile marker 69. This also includes... Long Lake and Douglas Mountain. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4385 7071 4397 7078 4417 7054 4396 7031 TIME...MOT...LOC 1939Z 231DEG 11KT 4395 7063 Legro
Special weather statement, Aug 4, 3:51 PM EDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Gray ME
351 PM EDT FRI AUG 4 2017
NHZ012-015-042015-
Western And Central Hillsborough-Eastern Hillsborough-
351 PM EDT FRI AUG 4 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HILLSBOROUGH
COUNTY...
At 351 PM EDT, a strong thunderstorm was located over Peterborough,
or 9 miles northeast of Jaffrey, moving northeast at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Bedford, Amherst, Peterborough, New Boston, Mont Vernon, Greenfield,
Lyndeborough, Francestown, Bennington, Sharon, Temple, Mount Vernon,
Weare, Goffstown, Wilton, Deering, Hancock and Dunbarton.
This also includes...
North Pack Monadnock.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4280 7193 4287 7199 4294 7200 4314 7172
4314 7170 4308 7165 4306 7164 4306 7162
4293 7150
TIME...MOT...LOC 1951Z 234DEG 18KT 4290 7189
LegroSpecial weather statement, Aug 4, 4:14 PM EDT, 1 hour 51 minutes before
Special Weather Statement National Weather Service Gray ME 414 PM EDT FRI AUG 4 2017 NHZ008-012-013-015-042045- Merrimack-Western And Central Hillsborough-Interior Rockingham-Eastern Hillsborough- 414 PM EDT FRI AUG 4 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ROCKINGHAM...EAST CENTRAL HILLSBOROUGH AND SOUTHEASTERN MERRIMACK COUNTIES... At 414 PM EDT, a strong thunderstorm was located over Manchester, moving northeast at 15 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Manchester, Bedford, Hooksett, Epsom, Raymond, Goffstown, Londonderry, Bow, Chester, Allenstown, Deerfield, Candia, Chichester, Pembroke and Nottingham. This includes the following highways... Interstate 293 between mile markers 1 and 11. Interstate 93 between mile markers 16 and 31. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4296 7156 4323 7144 4311 7112 4291 7139 TIME...MOT...LOC 2014Z 208DEG 13KT 4299 7142 Legro
Special weather statement, Aug 4, 5:05 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Gray ME
505 PM EDT FRI AUG 4 2017
NHZ008>010-012>014-042130-
Merrimack-Belknap-Strafford-Coastal Rockingham-Interior
Rockingham-Eastern Hillsborough-
505 PM EDT FRI AUG 4 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ROCKINGHAM...
STRAFFORD...BELKNAP AND EASTERN MERRIMACK COUNTIES...
At 505 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Franklin to near Loudon to near
Northwood to Salem. Movement was northeast at 25 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Concord, Derry, Rochester, Laconia, Durham, Exeter, Franklin,
Northwood, Meredith, Salem, Dover, Hooksett, Somersworth, Barrington,
Farmington, Epping, Loudon, Alton, Barnstead and Epsom.
This includes Interstate 93 between mile markers 7 and 15, and
between mile markers 38 and 73.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4278 7135 4306 7140 4323 7156 4339 7184
4357 7176 4356 7173 4358 7172 4359 7173
4360 7172 4360 7169 4362 7165 4368 7165
4349 7110 4334 7096 4334 7095 4329 7090
4300 7091
TIME...MOT...LOC 2105Z 240DEG 21KT 4349 7173 4335 7142 4312 7119 4281
7118
LegroSpecial weather statement, Aug 4, 5:43 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Gray ME
543 PM EDT FRI AUG 4 2017
NHZ006-008>010-013-042215-
Merrimack-Belknap-Strafford-Southern Carroll-Interior Rockingham-
543 PM EDT FRI AUG 4 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL STRAFFORD...
BELKNAP AND SOUTHERN CARROLL COUNTIES...
At 543 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Ashland to near Meredith to near
Alton to near Barrington. Movement was northeast at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Rochester, Laconia, Moultonborough, Meredith, Ossipee, Northwood,
Farmington, Lebanon, Alton, Barnstead, Gilmanton, Effingham,
Wolfeboro, Sandwich, Tamworth, Belmont, Gilford, Acton, Freedom and
Center Harber.
This includes Interstate 93 between mile markers 70 and 74.
This also includes...
Lake Winnipesaukee and Squam Lake.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4340 7137 4362 7165 4368 7165 4370 7152
4379 7153 4388 7134 4378 7099 4357 7097
4355 7095 4349 7097 4344 7096 4339 7099
4334 7096 4334 7093 4330 7090 4325 7127
TIME...MOT...LOC 2143Z 244DEG 24KT 4369 7159 4363 7139 4347 7124 4327
7113
LegroLocal storm report, Aug 4, 5:58 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
558 PM EDT FRI AUG 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TSTM WND GST MOULTONBOROUGH 43.75N 71.40W
08/04/2017 M46 MPH CARROLL NH SOCIAL MEDIA
BLACK CAT ISLAND ON LAKE WINNIPESAUKEE
&&
EVENT NUMBER GYX1704186
POHLThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 3:51 PM EDT | Special Weather Statement | GYX | Hillsborough | 24 min |
| Aug 4, 4:14 PM EDT | Special Weather Statement | GYX | Rockingham | 31 min |
| Aug 4, 5:05 PM EDT | Special Weather Statement | GYX | Belknap, Merrimack, Rockingham, Strafford | 25 min |
| Aug 4, 5:43 PM EDT | Special Weather Statement | GYX | Belknap, Strafford | 32 min |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.